# SDR CA190617025

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 680A
- Aircraft time: 4,070 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: AE1011889G0166
- Condition: Ruptured
- Location: Nlg Steering
- Part time: 3,804 hours
- Component part number: 99146502
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND EXITING THE AIRCRAFT THE CREW NOTED A PUDDLE OF OIL UNDER THE NOSE LANDING GEAR WELL. THERE WERE NO ABNORMALITIES OBSERVED BY THE CREW OTHER THAN THE LEAK. THE LEAK WAS ORIGINATED FROM THE NOSE WHEEL STEERING HYDRAULIC CENTERING FLEXIBLE HOSE NEAR THE TOP OF THE GEAR WELL. THE HOSE WAS REPLACED WITH A NEW HOSE AND THE STEERING SYSTEM WAS SERVICED IAW THE MODEL 680 MAINTENANCE MANUAL. THE STEERING SYSTEM FUNCTION AND LEAK CHECKED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190617025)
